RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 183–184 (Mi umn1299)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Cohomologies of certain Lie algebras with an Abelian ideal

Yu. A. Bahturin, D. Pagon


Full text: PDF file (152 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 181–182

Bibliographic databases:

MSC: 17B56
Received: 15.03.1993

Citation: Yu. A. Bahturin, D. Pagon, “Cohomologies of certain Lie algebras with an Abelian ideal”, Uspekhi Mat. Nauk, 48:3(291) (1993), 183–184; Russian Math. Surveys, 48:3 (1993), 181–182

Citation in format AMSBIB
\Bibitem{BahPag93}
\by Yu.~A.~Bahturin, D.~Pagon
\paper Cohomologies of certain Lie algebras with an Abelian ideal
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn1299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243617}
\zmath{https://zbmath.org/?q=an:0856.17023}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..178P}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 181--182
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000005}


Linking options:
  • http://mi.mathnet.ru/eng/umn1299
  • http://mi.mathnet.ru/eng/umn/v48/i3/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:68
    References:17
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019